MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION PU-621R; CENTRAL MONITORING SYSTEM

NIHON KOHDEN CORPORATION PU-621R; CENTRAL MONITORING SYSTEM
Model Number PU-621R
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported a time issue on this central nurse's station (cns).According to the customer, they tried to adjust the time; however, it reverts to what it previously was.The customer also mentioned that the rhythm is not reading correctly on this cns.There was no patient injury reported.
 
Additional Manufacturer Narrative
The customer reported a time issue on this central nurse's station (cns).According to the customer, they tried to adjust the time; however, it reverts to what it previously was.The customer also mentioned that the rhythm is not reading correctly on this cns.Technical support (ts) informed the customer that for the time sync issue, they need to locate the cns with the lowest ip and try changing the time on that cns.For the rhythm issue, ts informed the customer that this unit is at the end of service (eos) and all he could suggest was rebooting the devices and possibly stop and restart monitoring the room.Ts also informed the customer that they can send in the unit to have the hdds replaced; however, there's no guarantee that the issue will be resolved.There was no patient injury reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
 
Additional Manufacturer Narrative
Details of complaint: the customer reported a time issue on this central nurse's station (cns).According to the customer, they tried to adjust the time; however, it reverts to what it previously was.The customer also mentioned that the rhythm is not reading correctly on this cns.Technical support (ts) informed the customer that for the time sync issue, they need to locate the cns with the lowest ip and try changing the time on that cns.For the rhythm issue, ts informed the customer that this unit is at the end of service (eos) and all he could suggest was rebooting the devices and possibly stop and restart monitoring the room.Ts also informed the customer that they can send in the unit to have the hdds replaced; however, there's no guarantee that the issue will be resolved.There was no patient injury reported.Investigation summary: the customer reported two issues on a (b)(6): the system time was reverting after manual adjustment following the daylight saving time change, and the rhythm was not displaying correctly for one room despite displaying correctly on the bedside monitor and telemetry transmitter.Nk tech support advised the customer to locate the cns with the lowest ip address and adjust the time from there, and provided admin credentials to allow access to windows settings.Regarding the rhythm display issue, nk tech support advised rebooting the devices and stopping and restarting monitoring for the affected room.The customer was informed that the unit was end of life and end of support, and confirmed no further assistance was needed.Root cause: could not be determined.No further investigation is required.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 03/24/2026 i called chance for information on how the rhythm was not being read correctly.Was the rhythm high/low? i also asked for model and serial numbers of any devices the reported device was connected or related to.A message was left for chance to call me back with this information.Attempt # 2: 03/26/2026 i called chance for information on how the rhythm was not being read correctly.Was the rhythm high/low? i also asked for model and serial numbers of any devices the reported device was connected or related to.A message was left for chance to call me back with this information.Attempt # 3: 03/31/2026 i called chance for information on how the rhythm was not being read correctly.Was the rhythm high/low? i also asked for model and serial numbers of any devices the reported device was connected or related to.A message was left for chance to call me back with this information.Additional information: b4 date of this report g3 date received by manufacturer g6 type of report h2 if follow-up, what type? h6 event problem and evaluation codes.H11 additional manufacturer narrative.
 
Event or Problem Description

Brand Name
PU-621R
Common Device Name
CENTRAL MONITORING SYSTEM
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key24839845
Report Number8030229-2026-06372
Device Sequence Number9594067
Product Code MHX
UDI-Device Identifier04931921114131
UDI-Public(01)04931921114131
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K102376
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPU-621R
Device Catalogue NumberPU-621RA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Supplement Date Received by Manufacturer05/28/2026
Initial Report FDA Received Date04/10/2026
Supplement Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/24/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown